# SDR CA001102008

- Difficulty date: September 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 7,805 hours
- Engine: Pwa S3H1G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 10992
- Condition: Broken
- Location: Rod
- Component: Rod, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, D, E
- Precautionary procedure: A, B

## Discrepancy

(CAN) THECOONECTING ROD BROKE DURING FLIGHT.  DAMAGES INSIDE THE CASE WERE CAUSED BY THE BROKEN PIECES.  (X)
